# SDR DALA1142843753

- Difficulty date: July 7, 2011
- Submitted: July 8, 2011
- Operation: Air carrier
- Aircraft: N3753
- Make and model: Boeing 737832
- Aircraft serial: 29671
- Aircraft time: 32,562 hours, 12,570 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Support
- Condition: Corroded
- Location: Rt Mlg Trunnion
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRUNNION SUPPORT FTG C/W EA 12-487906-12 ME03 AND ME06 ON TRIPLE GEAR CHANGE REFERANCE N/RS 1, 4 AND 5, LMLG FWD TRUNNION FTG LOWER I/B BORE FACE CORRODED RMLG FWD TRUNNION MOUNT UPPER O/B BORE FACE CORRODED, RMLG I/B BUSHING FOR MLG FWD TRUNNION BLOCK ATTACH LUG CORRODED AROUND BUSHING.
